# SDR CALA2022091402361

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A300*
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Part number: D5528154620551
- Condition: Corroded
- Location: Rh Elev Tip
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR TIP HAS CORROSION (SUPPORT TASK). GENERATED BY V0616 82 AT HAECO LCQ, PER NR 9290678 (30678). CORROSION FOUND TO BE ON R/H ELEVATOR TIP CAP MOUNTING RIB AND T O BE OUT OF LIMITS IAW SRM A320 55-21-12-04-A. REMOVED AND REPLA CED WITH NEW RIB IAW A320 SRM 51-42-11/001. PERFORMED BY V061650 AND INSP BY N078570
